# SDR FDEA201905151071

- Difficulty date: May 15, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC13163
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD AILERON INBOARD LEADING EDGE SKIN FOUND WORN AT XIA 295 WORN SKIN REMOVED AS PER SRM 51-31-01-0G AND FABRICATED SKIN PER DRAWING ARC 1316 REVISION C AND EA:1-5750-T0347095. INSTALLED FABRICATED SKIN AT XIA 295 LEFT HAND WING INBOARD AILERON INBOARD LEADING EDGE AS PER SRM 51-35-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (EA:1-5750-T0347095 TITLE : WINGS- FLIGHT SURFACES - LT INBD AILERON LOWER FWD SKIN (P/N ARC1316-3) WORN - FABRICATE REPLACEMENT)
